# SDR DALA2021042702425

- Difficulty date: April 24, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 67,544 hours, 26,729 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX639833
- Condition: Inoperative
- Location: Hyd System
- Part time: 39,733 hours, 17,263 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3712 -HYD- DECLARED EMERGENCY DUE TO 'A' SYSTEM HYDRAULIC LOW-PRESSURE LIGHT ILLUMINATED. CORRECTIVE ACTION: REPLACED #1 ENGINE DRIVEN HYDRAULIC PUMP PER B737 AMM. REMOVED AND REPLACED EMPD AND EDP CASE DRAIN FILTERS. REPLACED PRESSURE MODULE AND RETURN MODULE FILTERS. NO EVIDENCE OF METAL CONTAMINATION. PERFORMED DRY MOTOR AND ENGINE RUNS. NO LEAKS FOUND. OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
